# SDR VTZA95257

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 7600 · Engine Controls
- Part: T2 Sensor
- Part number: 6945059010
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6193 - IAD-JFK - DURING CLIMB-OUT MADE AN UNSCHEDULED LANDING AND RETURNED TO GATE DUE TO THE LEFT ENGINE IEC FAILED ON TAKEOFF CLIMB-OUT.  MAINTENANCE REPLACED LEFT ENGINE T2 SENSOR AND PERFORMED ENGINE RUNS.  OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
